Next Article in Journal
Effect of Slice Step Size on Prediction of Natural Vibration Properties of Bone Tissue
Previous Article in Journal
A Suggestion for Constructing a Bayesian Network Model with Simple Correlation and an Appropriate Regression Analysis: A Real Medical Diagnosis Application
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2012, 17(3), 223-234; doi:10.3390/mca17030223

A Study on Fuzzy Robust Regression and Its Application to Insurance

1
Department of Mathematics, Ahi Evran University 40200, Kırşehir / Turkey
2
Department of Statistics, Ankara University 06100, Tandoğan, Ankara, Turkey
3
Department of Statistics and Computer Sciences, Karadeniz Technical University 61080, Trabzon, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 December 2012
Download PDF [155 KB, uploaded 14 March 2016]

Abstract

In this study, a fuzzy robust regression method is proposed to construct a model that describes the relation between dependent and independent variables in insurance. Fuzzy robust regression suggested as an alternative to not only ordinary least squares but also classical robust regression. Fuzzy robust regression is finally investigated and discussed by an example with real data arose from a well-known insurance company in Turkey.
Keywords: robust regression; fuzzy regression; membership function; insurance robust regression; fuzzy regression; membership function; insurance
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Kula, K.Ş.; Tank, F.; Dalkılıç, T.E. A Study on Fuzzy Robust Regression and Its Application to Insurance. Math. Comput. Appl. 2012, 17, 223-234.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top